# SDR USAA20110131SB019

- Difficulty date: January 28, 2011
- Submitted: January 31, 2011
- Operation: Air carrier
- Aircraft: N532AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24479
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 7638101
- Part serial: 80C926
- Condition: Faulty
- Location: E&E Bay
- Part time: 70,759 hours, 57,688 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

TPA - EN ROUTE FROM CLT TO CUN, LEVEL AT FL330, CREW REPORTED THE CABIN ALTITUDE WARNING HORN SOUNDED AS CABIN ALTITUDE INDICATED 10,500.  CREW COULD NOT RECOVER CABIN IN AUTO OR STANDBY PRESSURIZATION MODES.  CREW DECLARED AN EMERGENCY, DESCENDED AND DIVERTED TO TPA.  THE OXYGEN MASKS DID NOT DROP.  FLIGHT LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE ACCOMPLISHED CABIN PRESSURE CONTROLLER FUNCTIONAL CHECK PER JOB CARD 03L10121001.  REMOVED AND REPLACED CABIN PRESSURE CONTROLLER PER MM 21-31-21.  ALSO, REMOVED AND REPLACED AFT OUTFLOW VALVE PER MM 21-31-21.  OPERATIONAL CHECKS GOOD.
